Translator Disclaimer
March 2006 Some results on Bernstein-Sato polynomials for parametric analytic functions
Rouchdi Bahloul
Proc. Japan Acad. Ser. A Math. Sci. 82(3): 40-45 (March 2006). DOI: 10.3792/pjaa.82.40

Abstract

This is the second part of a work dedicated to the study of Bernstein-Sato polynomials for several analytic functions depending on parameters. In this part, we give constructive results generalizing previous ones obtained by the author in the case of one function. We also make an extensive study of an example for which we give an expression of a generic (and under some conditions, a relative) Bernstein-Sato polynomial.

Citation

Download Citation

Rouchdi Bahloul. "Some results on Bernstein-Sato polynomials for parametric analytic functions." Proc. Japan Acad. Ser. A Math. Sci. 82 (3) 40 - 45, March 2006. https://doi.org/10.3792/pjaa.82.40

Information

Published: March 2006
First available in Project Euclid: 4 April 2006

zbMATH: 1109.32023
MathSciNet: MR2214772
Digital Object Identifier: 10.3792/pjaa.82.40

Subjects:
Primary: 32S30
Secondary: 13P99, 16S32

Rights: Copyright © 2006 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.82 • No. 3 • March 2006
Back to Top